# SDR SWAA2021042966375

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 22,772 hours, 10,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 5 FEET OF FRONT RIGHT ESCAPE PATH PHOTOLUMINESCENT INOP.  REPLACED PATCH LIGHTING STRIP
